# SDR SWAA2018071123358

- Difficulty date: July 7, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 24,622 hours, 14,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN LIGHT INOP AT ROW 12.  RELAMPED SIGN IAW MM.
